# SDR 95ZZZX4213

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117LF
- Make and model: Bolkms BK117A1
- Aircraft serial: 7013
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: JB15307
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CLOCK INOPERATIVE.  UNIT WAS UNSERVICEABLE WHEN RECEIVED.  ZERO HOURS SINCE OVERHAULED.
